# SDR USAA020368

- Difficulty date: September 24, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N447US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 33,372 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED, STA 727D AT STRINGER 23L, 2.2500 CRACK.  INSTALLED EXTERIOR DOUBLER IAW SRM.
